# SDR REXA2013062801319

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 25,039 hours, 22,724 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lavatory
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WON'T TEST.
